# SDR CA951204008

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 3536175
- Condition: Corroded
- Location: Ramp Sta 0  Le
- Part time: 23,435 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)RAMP STA O LEADING EDGE CRACKED. REPLACED.
